# SDR USAA2014070800001

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 51,954 hours, 21,421 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 2A0528
- Part serial: M5338
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 17,330 hours, 7,700 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT APPROX 80 KNOTS, CREW RECEIVED AN AMBER EPR MODE FAULT.  AN AMBER N1 DEGRADED MODE MSG AS WELL AS AURAL ALERT & CAUTION LIGHT.  CREW REJECTED TAKEOFF & RETURNED TO GATE.   AMBER AUTO THRUST OFF MSG DISPLAYED.  PERFORMED TSM TASK 73-22-00-810-817-B. RAN ENG NR 1 FOR 3 MINUTES.  NO SYS FAULTS. SYS OPERATIONS CHECKED NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.  THE PROBLEM REOCCURRED PRIOR TO THE NEXT TAKEOFF.  THE NR 1 ENG EPR INDICATOR FAILED & RECEIVED AMBER EPR MODE FAULT & AMBER N1 DEGRADED MODE & AMBER AUTO THRUST OFF MSGS.  AFTER ENG SHUTDOWN, TWO CLASS II MSGS, ENG 1 EIU & ENG 1 FADEC MSG DISPLAYED.  R & R ENG NR 1 P2 & T2 SENSOR IAW AMM 73-22-11-000-010-A & AMM 73-22-11-400-010-A.  PERFORMED OPERATIONAL TEST & HEATER TEST IAW AMM 73-22-11-710-040 & AMM 73-22-11-710-040-A.  R & R ENG 1 EIU IAW AMM 73-25-34-000-041-A & AMM 73-25-34-710-042.  OPERATIONS CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.
